# SDR MASA200700295

- Difficulty date: June 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 24,008 hours, 171,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Open
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2923 PHX - FWD CABIN FIRE EXT BRACKET WILL NOT LATCH.  MX RESECURED BRACKET.
